Electron. J. Differential Equations, Vol. 2022 (2022), No. 12, pp. 1-23.

Homogenization of boundary optimal control problem

Indira Mishra

In this article, we study the asymptotic behavior of solutions to some optimal control problems, governed by an elliptic boundary value problem with Robin boundary conditions in a periodically perforated domain. The coefficients of the differential operator in the state equation and in the cost-functional are rapidly oscillating. We also study the boundary homogenization of some optimal control problems.

Submitted June 21, 2021. Published February 17, 2022.
Math Subject Classifications: 35B27, 35J20, 35J56, 35Q93, 49J20.
Key Words: Homogenization; optimal control; periodic unfolding method; elliptic problems; boundary control

Show me the PDF file (494 KB), TEX file for this article.

Indira Mishra
Indian Institute of Information Technology Lucknow
Chak Ganjaria, C. G. City
Lucknow, Uttar Pradesh 226002, India
email: indira.mishra1@gmail.com, indira@iiitl.ac.in

Return to the EJDE web page